# SDR ASAA9980096

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5754 · Leading Edge Devices
- Part: Tube
- Part number: 59358012
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND GOUGE IN RIGHT WING NR 4 LEADING EDGE SLAT TRACK RETRACT TUBE.  INSPECTED IAW ASA EA 5740-01167, NO CRACK NOTED.  BLENDED GOUGED AREA IAW DC9 SRM 57-01, PAGE 4 FIG 1.  (M)
